# SDR AALA201708289009

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 51,425 hours, 21,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Loose
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY EVACUATION SLIDE COVER HAS A LOOSE BOLT.  SECURED THE SLIDE COVER BOLT IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
